Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the absolute harmonic summability of the factored Fourier series.

Author: Shiva Narain Lal
Journal: Proc. Amer. Math. Soc. 14 (1963), 311-319
MSC: Primary 42.20
MathSciNet review: 0147831
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hung Ching Chow, On the summability factors of Fourier series, J. London Math. Soc. 16 (1941), 215-220. MR 0006762 (4:37h)
  • [2] Leonard McFadden, Absolute Nörlund summability, Duke Math. J. 9 (1942), 168-207. MR 0006379 (3:295g)
  • [3] T. Pati, The summability factors of infinite series, Duke Math. J. 21 (1954), 271-283. MR 0062247 (15:950e)
  • [4] B. N. Prasad and S. N. Bhatt, The summability factors of a Fourier series, Duke Math. J. 24 (1957), 103-117. MR 0084626 (18:892c)
  • [5] O. P. Varshney, On the absolute Harmonic summability of a series related to a Fourier series, Proc. Amer. Math. Soc. 10 (1959), 784-789. MR 0109275 (22:162)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.20

Retrieve articles in all journals with MSC: 42.20

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society